MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD
Model Number 4458
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker exhibited high out-of-range (oor) right ventricular (rv) pacing impedances measuring greater than 3000 ohms.A lead safety switch (lss) was also declared which switched the pace/sense configuration from bipolar to unipolar.When the device was in unipolar there were observations of noise.Additionally, there was a stored false signal artifact (sam) episode due to atrial driven rates.The health care professional (hcp) programmed the minute ventilation feature to passive and accelerometer only.At this time, the pacemaker and rv lead remain in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this pacemaker exhibited high out-of-range (oor) right ventricular (rv) pacing impedances measuring greater than 3000 ohms.A lead safety switch (lss) was also declared which switched the pace/sense configuration from bipolar to unipolar.When the device was in unipolar there were observations of noise.Additionally, there was a stored false signal artifact (sam) episode due to atrial driven rates.The health care professional (hcp) programmed the minute ventilation feature to passive and accelerometer only.At this time, the pacemaker and rv lead remain in service.No adverse patient effects were reported.This supplemental is being filed as additional information was received which reported that this right ventricular (rv) lead was surgically abandoned and replaced successfully.The pacemaker remains in service.No additional adverse patient effects were reported.

Brand Name
FINELINE II STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key12271889
Report Number2124215-2021-22751
Device Sequence Number4101165
Product Code DTB
UDI-Device Identifier00802526060953
UDI-Public00802526060953
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960004/S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/05/2003
Device Model Number4458
Device Catalogue Number4458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2001
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale